# SDR AALA201802219025

- Difficulty date: January 22, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 77,032 hours, 10,896 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367232600400
- Condition: Delaminated
- Location: Frames 73-76
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON FLOOR PANEL 271GF, BETWEEN FRAMES 73 TO 76,  Y381 TO Y794.3.  REPLACED THE FLOOR PANEL  SRM 53-02-00-300-009, AND IRM 9701, REV G.
